# SDR CAL950830

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Nr 2 Nacelle
- Part time: 29,566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .75 INCH CRACK IN NACELLE STRUT SKIN OF NR 2 ENGINE AT PANEL 5824 CUTOUT.  THE CRACK WAS STOP DRILLED AND A DOUBELR WAS INSTALLED IAW ECRA 5430-01204.  (M)
